# SDR HEEA966543

- Difficulty date: January 26, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N4302G
- Make and model: Bolkms BO105S
- Aircraft serial: S853
- System (JASC): 6220 · Main Rotor Head
- Part: Shaft Seal
- Part number: 827N85X105X13FP7
- Condition: Leaking
- Location: M/R
- Part time: 1,726 hours
- Component: 105141081
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

INBOARD AND OUTBOARD SEALS LEAKING, BEARINGS BREAKING DOWN, 3 EACH RETAINERS CORRODED, 8 EACH SECONDARY BUSHING SCARRED, 4 EACH PRIMARY BUSHING SCARRED AND CORRODED.  SEE MMIR# 6542 FOR ADDITIONAL PART INFORMATION.
